# SDR AALA2018080119026

- Difficulty date: July 30, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 52,358 hours, 30,375 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Pax Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR PAX DOOR SLIDE COVER LOOSE.  REPLACED THE SLIDE COVER.
